Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 7:36 PM CDT for 4 counties in Illinois. It was in force for 24 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 7, 2015, 8:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 13 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:50 PM CDT | HAIL 0.88 | Atlanta, IL | |
| Jun 7, 7:55 PM CDT | TSTM WND DMG | 1 E Hallsville, IL | TREE LIMBS BLOWN DOWN ON HIGHWAY 10 A MILE EAST OF HALLSVILLE. |
| Jun 7, 7:55 PM CDT | TSTM WND DMG | 1 E Hallsville, IL | |
| Jun 7, 7:56 PM CDT | HAIL 0.75 | 2 E Hallsville, IL | |
| Jun 7, 8:02 PM CDT | TSTM WND DMG | 4 Wnw Clinton, IL | POWER POLE BLOWN DOWN AT GREEN VALLEY ROAD SOUTH OF TABOR ROAD. |
| Jun 7, 8:02 PM CDT | TSTM WND DMG | 4 Wnw Clinton, IL | |
| Jun 7, 8:05 PM CDT | TSTM WND DMG | 1 W Clinton, IL | LARGE TREE BLOWN DOWN ACROSS HIGHWAY 10 A MILE WEST OF CLINTON. |
| Jun 7, 8:05 PM CDT | TSTM WND DMG | 1 W Clinton, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
539 WUUS53 KILX 080036 SVRILX ILC039-107-113-179-080100- /O.NEW.KILX.SV.W.0056.150608T0036Z-150608T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 736 PM CDT SUN JUN 7 2015 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... SOUTHWESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS... * UNTIL 800 PM CDT * AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTSBURG... OR 6 MILES NORTH OF LINCOLN...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... LINCOLN...CLINTON...HEYWORTH...ATLANTA...MCLEAN...WAPELLA... WAYNESVILLE...HARTSBURG...LAWNDALE AND HALLSVILLE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 2. INTERSTATE 55 BETWEEN MILE MARKERS 127 AND 148. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4017 8943 4032 8945 4037 8892 4014 8892 TIME...MOT...LOC 0036Z 270DEG 37KT 4024 8936 HAIL...<.75IN WIND...60MPH $$ BARNES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:54 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 7, 6:54 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 654 PM CDT SUN JUN 7 2015 .SHORT TERM...(TONIGHT) ISSUED AT 329 PM CDT SUN JUN 7 2015 20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY SBCAPE VALUES OF 3000 TO 3500J/KG. 0-6KM BULK SHEAR OF 30-35KT SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE PRIMARY THREATS. HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY AROUND 01Z. AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT. BY THAT POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM 1.50 TO 1.75. SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS UNLIKELY. WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND ESF. .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 329 PM CDT SUN JUN 7 2015 THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY. TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT TIMES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 654 PM CDT SUN JUN 7 2015 THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT 4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT. THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...AUTEN AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY THROUGH 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 347 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 5:19 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG CHENOA 40.74N 88.72W
06/07/2015 MCLEAN IL PUBLIC
TREES DOWN
&&
MILLERLocal storm report, Jun 7, 5:21 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 NW PEORIA 40.80N 89.68W
06/07/2015 E60.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 60 MPH THUNDERSTORM WIND GUST REPORTED NEAR
NORTHWOODS MALL.
0400 PM TSTM WND GST 2 N PEORIA 40.77N 89.61W
06/07/2015 E75.00 MPH PEORIA IL EMERGENCY MNGR
ESTIMATED 75 MPH WIND GUST.
0400 PM TSTM WND DMG 2 N PEORIA 40.77N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND TREE LIMBS BLOWN DOWN.
0400 PM TSTM WND DMG 3 N PEORIA 40.79N 89.61W
06/07/2015 PEORIA IL EMERGENCY MNGR
UP TO 2 FOOT DIAMETER TREES UPROOTED AND BLOWN ONTO
POWERLINES ONE HALF MILE NORTH OF US-150 ON KNOXVILLE IN
PEORIA.
0402 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TREE BLOWN DOWN OF UNKNOWN SIZE NEAR LAKE AND UNIVERSITY
0409 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 E80.00 MPH PEORIA IL EMERGENCY MNGR
0409 PM HAIL GLASFORD 40.57N 89.81W
06/07/2015 E1.75 INCH PEORIA IL EMERGENCY MNGR
0410 PM TSTM WND DMG BENSON 40.85N 89.12W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE OF UNKNOWN SIZE BLOWN DOWN ON POWERLINE IN BENSON.
0415 PM TSTM WND GST EUREKA 40.72N 89.28W
06/07/2015 E65.00 MPH WOODFORD IL EMERGENCY MNGR
ESTIMATED 65 MPH WIND GUST IN EUREKA
0415 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/07/2015 WOODFORD IL EMERGENCY MNGR
REPORTS OF TREE DAMAGE IN EUREKA WITH AN ESTIMATED 65 MPH
WIND GUST.
0416 PM TSTM WND DMG METAMORA 40.79N 89.36W
06/07/2015 WOODFORD IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN
0419 PM TSTM WND GST GLASFORD 40.57N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0419 PM TSTM WND GST 1 N GLASFORD 40.59N 89.81W
06/07/2015 M78.00 MPH PEORIA IL EMERGENCY MNGR
MEASURED 78 MPH WIND GUST
0422 PM TSTM WND DMG 5 NW PEORIA 40.80N 89.68W
06/07/2015 PEORIA IL EMERGENCY MNGR
TEN TO ELEVEN INCH DIAMETER TREE SNAPPED OFF...NUMEROUS
REPORTS OF TREE DAMAGE THROUGHOUT THE CITY AS WELL.
0440 PM HAIL CHENOA 40.74N 88.72W
06/07/2015 E0.75 INCH MCLEAN IL CO-OP OBSERVER
0445 PM TSTM WND DMG CHENOA 40.74N 88.72W
06/07/2015 MCLEAN IL PUBLIC
TREES DOWN
0446 PM FUNNEL CLOUD 2 N LEXINGTON 40.67N 88.78W
06/07/2015 MCLEAN IL TRAINED SPOTTER
0500 PM HAIL 1 N HAVANA 40.31N 90.06W
06/07/2015 E0.88 INCH MASON IL LAW ENFORCEMENT
&&
MILLERLocal storm report, Jun 7, 6:01 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S BENSON 40.84N 89.12W
06/07/2015 WOODFORD IL PUBLIC
TREE BLOWN DOWN ONTO A GARAGE.
&&
MILLERLocal storm report, Jun 7, 7:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 WSW FOREST CITY 40.35N 89.88W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN
0502 PM TSTM WND DMG 2 E HAVANA 40.30N 90.02W
06/07/2015 MASON IL LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN.
&&
MILLERLocal storm report, Jun 7, 7:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 3 E BLOOMINGTON 40.48N 88.92W
06/07/2015 M2.30 INCH MCLEAN IL AWOS
MEASURED 2.30 INCHES OF RAIN AT THE BLOOMINGTON AIRPORT
SINCE 9 AM TODAY. THIS INCLUDED 1.28 INCHES LATE THIS
AFTERNOON.
&&
07Local storm report, Jun 7, 7:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 4 SW PEORIA 40.70N 89.66W
06/07/2015 M2.33 INCH PEORIA IL ASOS
MEASURED 2.33 INCHES OF RAIN AT THE PEORIA AIRPORT SINCE
8 AM TODAY. THIS INCLUDED 1.63 INCHES SINCE LATE
AFTERNOON.
&&
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:08 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 7, 7:18 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| Jun 7, 7:23 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 52 min |
| Jun 7, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 61 min |
| Jun 7, 7:30 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Peoria, Tazewell, Woodford | 5 hr |
| Jun 7, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 53 min |
| Jun 7, 8:04 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | ILX | DeWitt, McLean, Piatt | 6 hr |
| Jun 7, 8:47 PM CDT | Flash Flood Warning | ILX | Logan, Mason, Menard | 5 hr |
| Jun 7, 8:47 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 43 min |
| Jun 7, 8:54 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Moultrie, Piatt | 36 min |
| Jun 7, 9:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 45 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Edgar, Moultrie, Vermilion | 46 min |
| Jun 7, 9:35 PM CDT | Tornado Warning | ILX | Champaign, Douglas | 25 min |
| Jun 7, 9:39 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 7, 9:57 PM CDT | Tornado Warning | ILX | Edgar | 32 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland | 43 min |
| Jun 7, 10:12 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 33 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 30 min |
| Jun 7, 10:44 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 46 min |
| Jun 7, 11:35 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 9 hr |
| Jun 7, 11:57 PM CDT | Flash Flood Warning | ILX | Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 8, 12:13 AM CDT | Flash Flood Warning | ILX | Effingham | 11 hr |
| Jun 8, 2:04 AM CDT | Flash Flood Warning | ILX | Clay | 8 hr |
| Jun 8, 3:50 AM CDT | River Flood Warning | ILX | Vermilion | 49 hr |
| Jun 8, 4:39 AM CDT | River Flood Warning | ILX | Clay, Richland | 29 days |
| Jun 8, 9:38 AM CDT | River Flood Warning | ILX | Piatt | 13 days |
| Jun 8, 9:46 AM CDT | Areal Flood Advisory | ILX | Champaign, Vermilion | 4 hr |
| Jun 8, 10:39 AM CDT | Areal Flood Warning | ILX | Effingham | 12 hr |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 61 days |
| Jun 8, 11:11 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 63 days |
| Jun 8, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard | 47 min |
| Jun 8, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 45 min |
| Jun 8, 6:59 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.